# SDR SWAA2014012124385

- Difficulty date: December 28, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CORRODED AT BS 200 BETWEEN LBL 33 TO LBL 45.  R & R CHANNEL IAW SRM & DRAWING.
